| Model Number |
CF-H180AL |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The final investigation has been completed.The malfunction identified during the inspection has been confirmed.The cause of the malfunction was not established.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.
Event or Problem Description
The customer returned the colonovideoscope for a separate issue.During the initial evaluation of the returned device, it was observed that foreign objects were present on the auxiliary jet channel.No patient involvement.